# SDR ASAA2019012527928

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 12,686 hours, 4,264 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER LANDING THE 'AUTO FAIL' AND 'ALTN' LIGHTS ILLUMINATED FOR THE PRESSURIZATION CONTROL. GROUNDED - YES. ACCOMPLISHED FIM 21-31 TASK 801 DCPC BITE PROCEDURE NO FAULTS FOUND.  NO CURRENT FAULT AUTO FAIL AND ALTN LIGHTS EXTINGUISHED.
